Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Jump on the Nardil or Parnate bandwagon UgottaHaveHope

Posted by Maxime on April 10, 2007, at 12:49:47

In reply to Re: Jump on the Nardil or Parnate bandwagon Maxime, posted by UgottaHaveHope on April 9, 2007, at 0:52:27

> Maybe you could go up in dose in Parnate OR augment it with an TCA like SLS.

No, I can't tolerate Parnate anymore. I used to take 80-100 mg with no side effects. I've tried to back on Parnate, but I can never get past 10 mg without getting an AWFUL headache. *shakes head* I don't understand why I can't tolerate it anymore.

Maxime

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:748146
URL: http://www.dr-bob.org/babble/20070407/msgs/748752.html